# SDR 2DYA202020320001

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 68,954 hours, 30,012 cycles
- Engine: Rroyce RB211524*
- Engine time: 68,786 hours, 19,692 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51291204
- Part serial: 04026115
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, D

## Discrepancy

#2 ENGINE FIRE INDICATION ON THE GROUND, AT IDLE, PRIOR TO TAKE OFF.  QRH WAS FOLLOWED AND FIRE BOTTLE #1 DISCHARGED.  INDICATION REMAINED SO FIRE BOTTLE #2 WAS DISCHARGED AND EMERGENCY DECLARED.  AIRPORT FIRE RESCUE RESPONDED AND FOUND NO INDICATION OF FIRE.  AIRCRAFT RETURNED BACK TO THE GATE.  MAINTENANCE FOUND NO INDICATION OF FIRE.  REMOVED AND REPLACED ZONE 2 FIRE DETECTOR ASSY (FIRELOOP) I/A/W B767 AMM 26-11-02.  CONDUCTED AN OPERATION CHECK I/A/W B767 AMM 26-11-00. OPS CHECK GOOD.  ALSO REMOVED AND REPLACED #2 ENGINE FIRE BOTTLE AND CARTRIDGE #1 AND FIRE BOTTLE AND CARTRIDGE #2 I/A/W B767 AMM 26-21-03.  OPS CHECK GOOD.
